MAUDE Adverse Event Report: BIOMET 3I LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

BIOMET 3I LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Model Number LPC442
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the patient had the crown with mobility and when trying to remove the retaining screw, it did not come out and the screw remained embedded in the low profile abutment.The doctor cannot remove it and has to use pliers, which causes the screw threads to damage.The doctor confirmed that the procedure was concluded with another instruments and that the patient did not suffer any impact on his health.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).One low profile abutment (lpc442) was returned for investigation.Visual evaluation of the as returned abutment identified that the abutment screw threads were damaged.Functional testing was performed to disengage the abutment screw from the base ¿ they were able to disengage as normal.Pre-existing condition noted on the complaint was 'low bone density ¿ type iii'.The devices were intended for tooth 15 (universal).Device history record review for the lot (2020070259) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020070259) for similar events (complaint category keywords: loosening & does not disengage) and no other complaint was identified.July post market trending was reviewed and there were no actionable events or corrective actions for the reported events or products.Therefore, based on the available information, abutment malfunction did occur but unknown screw malfunction and the reported events could not be verified as the exact details of event were unknown/nonverifiable.

Brand Name
LOW PROFILE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12313069
Report Number0001038806-2021-01507
Device Sequence Number4301675
Product Code NHA
UDI-Device Identifier00844868021339
UDI-Public(01)00844868021339(17)250723(10)2020070259
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2025
Device Model NumberLPC442
Device Catalogue NumberLPC442
Device Lot Number2020070259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/22/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date08/12/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR